MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD Q-SYTE - STANDALONE INDIA; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD Q-SYTE - STANDALONE INDIA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385103
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a result of an investigation finding: a device history record review showed no non-conformances associated with this issue during the production of this batch.Bd received one unsealed q-syte unit.Additionally, one photo was provided.The photo displays the q-syte unit with blood inside the housing.Visual inspection of the physical sample confirmed what the photo displays.The unit was dissected and inspected.The slit on the top body appeared to not be centered correctly.With the slit not centered properly, the connection cannot be made through the septum properly.The connection will only go through the top body, resulting in the fluid not flowing through the septum correctly.The reported nonconformance has been confirmed.This was the physical/mechanical evidence to confirm and support a manufacturing process related issue for the reported defect relating to an operator error in the packaging process.This type of defect may occur during manufacturing due to a misalignment failing to properly fix the septum in place during alteration.Blade quality and slit dimensions are checked regularly during production to monitor and addresses this issue.The appropriate personnel have been notified and complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
It was reported that bd q-syte - standalone india septum damaged identified during device investigation.The following information was provided by the initial reporter: after attached new q-syte stand alone, blood enters below the septum area, even after flushing, blood stuck as it is.No course of treatment changed.Pharmacy replace the particular unit.Investigation finding: septum damage lead to observed leak.

Brand Name
BD Q-SYTE - STANDALONE INDIA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19752128
Report Number1710034-2024-00726
Device Sequence Number6606323
Product Code FPA
UDI-Device Identifier00382903851034
UDI-Public(01)00382903851034
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385103
Device Lot Number3289622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown